I have been on 1 mg Ativan for severe anxiety related to mononucleosis for 17 days now ONCE A DAY on an as-needed basis. I usually break it in half, so all I take is 0.5mg a day to relieve anxiety. I am terrified of going through withdrawl and experiencing seizures. I have had one fainting spell during my illness due to dehydration, and they did and EEG just to check. I have no seizure activity in my brain but I am still terrified and phobic about having one. I have already started to taper my ativan because I am just so scared. I am now breaking the pill in quarters (0.25mg) and plan to keep it that way. How can I stop taking the drug to prevent withdrawl and seizures??? And is it possible for this to happen on such a small dose?
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2011 • 5 answers
Posted 12 Dec 2011 • 1 answer
Posted 4 Mar 2013 • 1 answer
Posted 29 Mar 2013 • 4 answers
I've been taking .5 mg of ativan for 25 days only once a day I want to stop am I at risk of seizures
Posted 24 Mar 2015 • 2 answers